# SDR 2013FA0000264

- Difficulty date: May 7, 2013
- Submitted: May 7, 2013
- Operation: General aviation
- Aircraft: N312BC
- Make and model: Pilats PC1245
- Aircraft serial: 101
- Aircraft time: 5,050 hours, 3,320 cycles
- Engine: Pwa PT6A67B
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 4030084
- Part serial: 7059
- Condition: Cracked
- Location: Cabin
- Part time: 5,050 hours, 3,320 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN FOR A ANNUAL INSPECTION.  FOUND PASSENGER SEAT CRACKED AT THE BACKREST ACTUATOR FORWARD ATTACH POINT.
